Evidence map›Paper›PMID 27030460›Full record

ArticleBMJ case reports2016

DRESS syndrome potentially induced by allopurinol and triggered by influenza vaccine.

Berna Solak, Bahar Sevimli Dikicier, Rabia Oztas Kara, Teoman Erdem

Open access · greenAbstract readCase Reports
In one paragraph

Article in BMJ case reports, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 6 papers.

0numbers the graph read from it
0cells of the map it votes in
6citing papers in PubMed
1.8field-weighted citation impact, top 15% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

6 citing papers in PubMed, 17 citations in OpenAlex.

  1. Review
  2. Review
  3. Article
  4. Article
  5. Article
  6. DRESS syndrome associated with influenza virus.Proceedings (Baylor University. Medical Center) · 2019
    Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 1 institution in 1 country.

Berna SolakDepartment of Dermatology, Sakarya University, School of Medicine, Sakarya, Turkey.
Bahar Sevimli DikicierDepartment of Dermatology, Sakarya University Training and Research Hospital, Sakarya, Turkey.
Rabia Oztas KaraDepartment of Dermatology, Sakarya University, School of Medicine, Sakarya, Turkey.
Teoman ErdemDepartment of Dermatology, Sakarya University, School of Medicine, Sakarya, Turkey.
Sakarya University · TR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) syndrome, also known as drug-induced hypersensitivity syndrome (DHIS), is an acute, potentially life-threatening disease that includes skin rash, fever, haematological abnormalities and multiorgan involvement. Although its aetiopathogenesis is not exactly known, it is thought that inefficient drug detoxification leading to the accumulation of drug reactive metabolites causes autoimmune responses in skin and some internal organs, alters immune responses and induces reactivation of viral infections in people who have genetic predisposition. To the best of our knowledge, only one case of DRESS syndrome has been reported after delivery of the influenza vaccine, but the drug that induced the reaction in that case was sulfasalazine. We report a case of a 64-year-old woman, receiving allopurinol, who developed DRESS syndrome after taking the influenza vaccine.

Indexed as

AllopurinolDrug Hypersensitivity SyndromeExanthemaFemaleHerpesvirus 6, HumanHumansInfluenza VaccinesMethylprednisoloneMiddle AgedTreatment OutcomeVirus ActivationAllopurinolInfluenza VaccinesMethylprednisolone

Identifiers

PMID27030460
PMCPMC4823554
OpenAlexW2331929188

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.